# SDR ASAA0310092

- Difficulty date: March 5, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6549815265
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND SUPPORT ANGLE AT BS 244-264, RIGHT BUTTOCK LINE 11, RIGHT BUTTOCK LINE 30 CRACKED.  REMOVED AND REPLACED SUPPORT ANGLE PER SRM.  (M)
